# SDR 08FDEA03583

- Difficulty date: August 25, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: A9242053520200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPARTMENT, BATTERY FWD MOUNT CHANNEL IS CRACKED.  REMOVED MOUNT CHANNEL IAW SRM 51-40-21.  COMPLIED WITH EA 6-5320-117009.  RE-INSTALLED REPAIRED MOUNT CHANNEL IAW SRM 51-40-21.
